Application Information

This drug has been submitted to the FDA under the reference 018843/001.

Names and composition

"PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE" is the commercial name of a drug composed of CHLORPHENIRAMINE MALEATE and PSEUDOEPHEDRINE HYDROCHLORIDE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
018843/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 12MG and 120MG
018844/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 8MG and 120MG
019428/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 8MG and 120MG
071455/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 12MG and 120MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
018747/001 ISOCLOR CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 8MG and 120MG
018843/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 12MG and 120MG
018844/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 8MG and 120MG
018935/001 CODIMAL-L.A. 12 CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 12MG and 120MG
019428/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 8MG and 120MG
071455/001 PSEUDOEPHEDRINE HYDROCHLORIDE AND CHLORPHENIRAMINE MALEATE CHLORPHENIRAMINE MALEATE; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 12MG and 120MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Where can i find a chemical structure of theraflu?
i am doing an assignment for biology, and need to find a chemical structure of theraflu. i looked on Google, and I can't find anything so plz help! thank you! Asked by Jeffrey Crown 1 year ago.

The original version of TheraFlu contained Paracetamol Chlorpheniramine maleate, Dextromethorphan hydrobromide and Pseudoephedrine hydrochloride Type each structure into google images Answered by Kathey Prasser 1 year ago.


What cough medicine is the best to use if i wanna get messed up?.... and how much would it cost?
yes i mean intoxicated i wanna get high off some cough medicine sooo whats the best kind? i heard some of them can make you trip is that true to cause i love that feeling Asked by Rodger Weglin 1 year ago.

You need to be careful when choosing a cough medicine to trip on. DO NOT pick one with the following ingredients: Acetaminophen, Aspirin, Chlorpheniramine Maleate, Guaifenesin, Pseudoephedrine (Hydrochloride), sorbital, all of which in high doses WILL threaten your life. The following products only contain DXM as active ingredient: # CVS Tussin Maximum Strength Cough Formula Active Ingredients: (per teaspoonful/5mL): * DXM HBr 15mg, * Alcohol 1.4% Robitussin Cough Long-Acting Liquid Active Ingredients (per tsp/5ml): * DXM HBr 15mg, Vicks Formula 44 Maximum Strength Cough Relief Active Ingredients (per tablespoon/15ml): * DXM HBr 30mg. Vicks Dayquil Cough Active Ingredients (per tablespoonful/15mL): * DXM HBr 15mg. Oral DXM Dosages Thresholdunknown Light100 - 200 mg Common200 - 400 mg Strong300 - 600 mg Heavy600 - 1500 mg Risk of Death2,500 - 20,000 mg 1 Duration : 4 - 8 hours Answered by Pamala Ruess 1 year ago.

Read this Praise be to Allaah. It is not permissible to mix medicines with alcohol, because alcohol must be thrown away. It was narrated that Abu Sa’eed al-Khudri said: We had some wine belonging to an orphan, and when al-Maa’idah was revealed (i.e., the prohibition of khamr or alcohol), I asked the Messenger of Allaah (peace and blessings of Allaah be upon him) about it and I said, “It belongs to the orphan.” He said: “Pour it away.” Narrated by al-Tirmidhi, 1263; classed as saheeh by al-Albaani in Saheeh al-Tirmidhi. Secondly: If the medicine is mixed with alcohol, and the percentage of alcohol is so great that this medicine is intoxicating, then it is khamr and it is haraam to take it. If the percentage of alcohol is very low and it does not intoxicate, then it is permissible to take it. It says in Fataawa al-Lajnah al-Daa’imah (22/110): It is not permissible to mix medicines with intoxicants, but if it is mixed with alcohol, if drinking a lot of it will cause intoxication, it is haraam to handle it and drink it, whether a small amount or a large amount. If drinking a lot of it will not cause intoxication, then it is permissible to handle it and drink it. End quote. Shaykh Ibn ‘Uthaymeen said: With regard to some medicines that contain alcohol, if the effect of the alcohol in the medicine can be seen in the form of intoxication, then it is haraam, but if no effect is seen, and the alcohol is only added to it as a preservative, then there is nothing wrong with it, because the alcoholic content does not have any effect. End quote. Liqaa’aat il-Baab il-Maftoohah, 3/231 I hoped this help my dear Answered by Carlita Clowser 1 year ago.

By "messed up" do you mean intoxicated? If so, I presume you would already know how to find what has the highest alcohol content. If you mean something else, please explain! Answered by Sidney Neault 1 year ago.

thats not cool Answered by Caroll Hegel 1 year ago.


How can I order an otc medication I purchased in Spain for delivery to my home in California?
When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but... Asked by Sherell Hauxwell 1 year ago.

When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but I've been to six chain and even my HMO pharmacies and get blank stares. I need help locating the local equivalent or assistance in how to obtain from Spain. Answered by Deloris Greenway 1 year ago.

Smart sense sinus is sold at K-mart. The same combination of ingredients is also found in Alka-Seltzer Plus Cold, Allergy Relief Multi-Symptom, Comtrex Severe Cold & Sinus, Contac Cold+Flu Maximum Strength, Dristan Cold Multi Symptom Formula, Robitussin Nighttime Nasal Relief, Sinus Congestion & Pain Nighttime, Tylenol Allergy Multi-Symptom, Tylenol Children's Plus Cold, Tylenol Sinus Congestion Nighttime, Gendecon, Protid, Dryphen, Comtrex Severe Cold & Sinus, Comtrex Flu Therapy, Sinus Congestion & Pain Nighttime, Tylenol Sinus Congestion and Pain Cool Burst Day Night, Norel AD, and Relief-PE. Answered by Otha Barak 1 year ago.

Well, I know of a couple of things. If you have fluid in your ears causing trouble, putting a little hydrogen peroxide in your ears (alternate ears depending on which side you're lying) and let it work for about 30 minutes, that should help - and it may help deal with infection. If you have too much wax build-up, putting garlic willow oil (health food store) or some warm olive oil with fresh garlic juice in each ear for a day or two and then using ear candles (health food store) should help. If you don't use the oil a few days to soften the wax, you won't get as much out. Be sure to follow up with more oil after, otherwise your body will overproduce wax to deal with the dryness. Answered by Shin Tavaris 1 year ago.


I get anxiety ! HELP?
Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Asked by Doris Pedlar 1 year ago.

Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Answered by Hillary Shanberg 1 year ago.

I don't want to scare you even more, but using cold medicine recreationally may be extremely dangerous. I don't advise drug abuse at all, but if you do decide to do it (well.. it is your life after all), then always do extensive research about the substance and its dangers. Did you make sure what other active ingredients the medicine contains besides dextromethorphan? Such as acetaminophen, guaifenesin, pseudoephedrine hydrochloride, chlorpheniramine maleate. Overdosing from them can cause anxiety or even more serious health complications (including organ and brain damage). If your anxiety is severe or you also have other symptoms, then you should get yourself checked by a doctor (and tell him what you consumed). If you feel like having a panic attack, try following things: * Sit down and breathe into a paper bag to slow down your breathing. * Go outside to relax in the open. * If you like showers, try having one. * Breathing meditation (search internet for tips). * Listen soothing, slow and relaxing music. * Call a good friend or your boyfriend: talking or hearing other's voice may help. If it doesn't help or it gets more severe, then talk with an health care professional. Answered by Sherie Mallinak 1 year ago.


Flu medicines during pregnancy..Doctors plz help..?
Scientific names of the medicines I usually take: Amoxicillin, Chlorpheniramine Maleate, Triprolidine Hydrochloride, Pseudoephedrine Hydrochloride... Asked by Kristina Fulbright 1 year ago.

When I was pregnant with my first baby, the doctor told me not to take any antibiotics in case of flu unless I pass the 3rd month..Now I'm pregnant with the second baby & another doctor told me it's ok to have antibiotics except some types that I've never used in my life..I'm worried because I've had antibiotic course during the early days of pregnancy before I could know that I'm already pregnant!! Every where I read, it's advised to avoid medicines during pregnancy, I need to know what medicines are safe from someone expert (doctor) plz.. Knowing that I have no allergies to any medicine & no health problems.. Answered by Britteny Koritko 1 year ago.

It's fine. You've already taken them. You can't undo the "damage" you think has happened. You'll be fine. Your doctor wouldn't have advised you take it unless it was ok. I took medicine before I knew I was pregnant- I think everyone does. You can take Tylenol- no Advil. You can't have Pepto Bismol (I took before I knew I was pregnant and I'm fine), you can have Robitussin. Ask your doctor for a full print out sheet of things you can and cannot have. That's all I remember and all I've taken. Answered by Alfreda Polacco 1 year ago.

You should get a z pack (zithromicin) prescribed to you. I wouldn't take anything over the counter though. Especially with the big recall of cough medicines for children under 2. Answered by Todd Kaneta 1 year ago.


Should I go to the Dr?
I meant I don't have a sore throat or diarrhea, just a fever and sinus congestion Asked by Rosendo Okuhara 1 year ago.

With the symptoms you have listed, it's the BODY ACHES that indicate it's the flu, which is completely irrelevant to how high or low your fever is. Your diarrhea might be gone, but the body ache is still there. The seasonal flu is all a part of the same "family name" called Orthomyxoviridae, with these family "members": Influenzavirus A, Influenzavirus B, Influenzavirus C, Thogotovirus, and Isavirus----each viral genome length varies from 12,000-15,000 nucleotides, each with their own unique genetic codes, making it impossible to nail them all in one vaccination shot. So you can get vaccinated for one type, but STILL get the flu from another type. Under this category, the difference is ----BODY ACHES ----LACK OF appetite That's how you can tell if you have a cold or a flu. Having a flu can also have ALL of the symptoms of a cold with the addition of muscle aches throughout the whole body. Fevers and sore throat are NOT the determinant symptom----regardless if it's 100 or 104 or 105, "low-grade" or "high-grade", as BOTH colds and flus can produce fevers, which the high body temperature is your body's natural defense mechanism signal to your immune system to kick in. The other type is the stomach flu virus, named Norovirus, is an RNA virus of the Caliciviridae Taxonomic Family that accounts for 90% of all stomach flu cases. With stomach flu, the SYMPTOMATIC DIFFERENCE is the vomiting, diarrhea, and/or even fever. It is possible to have vomiting and diarrhea WITHOUT any of the cold symptoms of sneezing, runny nose, sinus congestion, sinus infection, headache or body ache. It is also possible to have both the stomach flu combined with the cold or the seasonal flu. So far, the current global medical technology has not developed ANY drug that can kill ANY kind of virus----even the simplest-genetic-structured form of the common cold. That is because viruses are not technically "alive." They do have their own genetic codes, but they need "host cells" in our bodies as "copy machines" to replicate and reproduce for activation. Another reason is that, although there are antiviral drugs that can temporarily "disable" them by changing their "shapes" so they can't attach to our cells, viruses' structures are constantly changing as they develop their own immunity. Think of the viral-receptor shapes like the groove-marks on different keys and our cells like locks: we can change the locks so the keys' grooves no longer fit to attach, but the viral genetic codes can change the shape of the keys to fit and attach again. So "killing" them would just be impossible. Going to the doc wouldn't be of much help in speeding up the recovery process. We cannot prescribe you with antibiotics, because antibiotics are STRICTLY for bacteria, NOT viruses. Another reason is because there are only so many antibiotics out on the market. The more antibiotics patients take unnecessarily, the more easily bacteria can build up a resistance (they can change their DNA codes so that the antibiotic meds can no longer disable their walls and interior protein production, which are how antibiotics work to keep bacteria from replicating and multiplying). We don't write prescriptions for sinus or cold meds either, because it's cheaper to buy OTC Tylenol Cold or Flu to temporarily relieve the symptoms. Just look for these ingredients (per tablet) in any generic brands: ----Acetaminophen 325 mg (pain relief for the body aches as well as for fever control) ----Chlorpheniramine Maleate 2 mg (antihistamine for runny nose) ----Phenylephrine Hydrochloride (HCl) 5 mg (for sinus congestions, as former Pseudoephedrine, former main ingredient of Sudafed, got banned by the FDA). ----Dextromethorphan Polistirex Extended-Release Suspension (brand name Delsym, not yet available in generic form) for cough suppressant. It works better than the cough med contained in Tylenol Cold or Flu because 2 teaspoons last for 12 hours. But if you don't have much cold symtoms, just take generic Tylenol (Acetaminophen) for the body aches. What you need to do is to take or drink loads of Vitamin C (and I mean CHUG it like water, 5+ big glasses a day). That will cut your recovery time in half. Don't worry, you can never overdose on Vitamin C. For fighting the flu, in addition to Vitamin C, drink Gatorade instead of water, as the electrolytes help to replenish your body's energy, especially when you don't have much appetite for food. Use a hand sanitizer often, such as Germ-X or Purell. That way, you can protect yourself from getting any other strands of flu virus, as well as prevent from passing your flu to others. Best wishes to your health. Answered by Krystal Cisewski 1 year ago.

u dont have to have a sore throat for it to be the flu..not a whole lot a doc can do besides give u sinus meds..but always a good idea to go if u feel sick Answered by Desire Maccarthy 1 year ago.

I would go to the doctor, You can get anti biotics to ease the pain Ect Answered by Cassie Hohowski 1 year ago.


Where can i find a chemical structure of theraflu?
i am doing an assignment for biology, and need to find a chemical structure of theraflu. i looked on Google, and I can't find anything so plz help! thank you! Asked by Humberto Hatcherson 1 year ago.

The original version of TheraFlu contained Paracetamol Chlorpheniramine maleate, Dextromethorphan hydrobromide and Pseudoephedrine hydrochloride Type each structure into google images Answered by Melissa Dinius 1 year ago.


What cough medicine is the best to use if i wanna get messed up?.... and how much would it cost?
yes i mean intoxicated i wanna get high off some cough medicine sooo whats the best kind? i heard some of them can make you trip is that true to cause i love that feeling Asked by Alina Grosse 1 year ago.

You need to be careful when choosing a cough medicine to trip on. DO NOT pick one with the following ingredients: Acetaminophen, Aspirin, Chlorpheniramine Maleate, Guaifenesin, Pseudoephedrine (Hydrochloride), sorbital, all of which in high doses WILL threaten your life. The following products only contain DXM as active ingredient: # CVS Tussin Maximum Strength Cough Formula Active Ingredients: (per teaspoonful/5mL): * DXM HBr 15mg, * Alcohol 1.4% Robitussin Cough Long-Acting Liquid Active Ingredients (per tsp/5ml): * DXM HBr 15mg, Vicks Formula 44 Maximum Strength Cough Relief Active Ingredients (per tablespoon/15ml): * DXM HBr 30mg. Vicks Dayquil Cough Active Ingredients (per tablespoonful/15mL): * DXM HBr 15mg. Oral DXM Dosages Thresholdunknown Light100 - 200 mg Common200 - 400 mg Strong300 - 600 mg Heavy600 - 1500 mg Risk of Death2,500 - 20,000 mg 1 Duration : 4 - 8 hours Answered by Marianela Bodenschatz 1 year ago.

Read this Praise be to Allaah. It is not permissible to mix medicines with alcohol, because alcohol must be thrown away. It was narrated that Abu Sa’eed al-Khudri said: We had some wine belonging to an orphan, and when al-Maa’idah was revealed (i.e., the prohibition of khamr or alcohol), I asked the Messenger of Allaah (peace and blessings of Allaah be upon him) about it and I said, “It belongs to the orphan.” He said: “Pour it away.” Narrated by al-Tirmidhi, 1263; classed as saheeh by al-Albaani in Saheeh al-Tirmidhi. Secondly: If the medicine is mixed with alcohol, and the percentage of alcohol is so great that this medicine is intoxicating, then it is khamr and it is haraam to take it. If the percentage of alcohol is very low and it does not intoxicate, then it is permissible to take it. It says in Fataawa al-Lajnah al-Daa’imah (22/110): It is not permissible to mix medicines with intoxicants, but if it is mixed with alcohol, if drinking a lot of it will cause intoxication, it is haraam to handle it and drink it, whether a small amount or a large amount. If drinking a lot of it will not cause intoxication, then it is permissible to handle it and drink it. End quote. Shaykh Ibn ‘Uthaymeen said: With regard to some medicines that contain alcohol, if the effect of the alcohol in the medicine can be seen in the form of intoxication, then it is haraam, but if no effect is seen, and the alcohol is only added to it as a preservative, then there is nothing wrong with it, because the alcoholic content does not have any effect. End quote. Liqaa’aat il-Baab il-Maftoohah, 3/231 I hoped this help my dear Answered by Toya Wescovich 1 year ago.

By "messed up" do you mean intoxicated? If so, I presume you would already know how to find what has the highest alcohol content. If you mean something else, please explain! Answered by Corrinne Milsap 1 year ago.

thats not cool Answered by Jeannine Larve 1 year ago.


How can I order an otc medication I purchased in Spain for delivery to my home in California?
When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but... Asked by Crissy Kahookele 1 year ago.

When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but I've been to six chain and even my HMO pharmacies and get blank stares. I need help locating the local equivalent or assistance in how to obtain from Spain. Answered by Abbey Peake 1 year ago.

Smart sense sinus is sold at K-mart. The same combination of ingredients is also found in Alka-Seltzer Plus Cold, Allergy Relief Multi-Symptom, Comtrex Severe Cold & Sinus, Contac Cold+Flu Maximum Strength, Dristan Cold Multi Symptom Formula, Robitussin Nighttime Nasal Relief, Sinus Congestion & Pain Nighttime, Tylenol Allergy Multi-Symptom, Tylenol Children's Plus Cold, Tylenol Sinus Congestion Nighttime, Gendecon, Protid, Dryphen, Comtrex Severe Cold & Sinus, Comtrex Flu Therapy, Sinus Congestion & Pain Nighttime, Tylenol Sinus Congestion and Pain Cool Burst Day Night, Norel AD, and Relief-PE. Answered by Ronni Flaig 1 year ago.

Well, I know of a couple of things. If you have fluid in your ears causing trouble, putting a little hydrogen peroxide in your ears (alternate ears depending on which side you're lying) and let it work for about 30 minutes, that should help - and it may help deal with infection. If you have too much wax build-up, putting garlic willow oil (health food store) or some warm olive oil with fresh garlic juice in each ear for a day or two and then using ear candles (health food store) should help. If you don't use the oil a few days to soften the wax, you won't get as much out. Be sure to follow up with more oil after, otherwise your body will overproduce wax to deal with the dryness. Answered by Marylou Sailor 1 year ago.


I get anxiety ! HELP?
Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Asked by Otha Hite 1 year ago.

Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Answered by Brittani Skanes 1 year ago.

I don't want to scare you even more, but using cold medicine recreationally may be extremely dangerous. I don't advise drug abuse at all, but if you do decide to do it (well.. it is your life after all), then always do extensive research about the substance and its dangers. Did you make sure what other active ingredients the medicine contains besides dextromethorphan? Such as acetaminophen, guaifenesin, pseudoephedrine hydrochloride, chlorpheniramine maleate. Overdosing from them can cause anxiety or even more serious health complications (including organ and brain damage). If your anxiety is severe or you also have other symptoms, then you should get yourself checked by a doctor (and tell him what you consumed). If you feel like having a panic attack, try following things: * Sit down and breathe into a paper bag to slow down your breathing. * Go outside to relax in the open. * If you like showers, try having one. * Breathing meditation (search internet for tips). * Listen soothing, slow and relaxing music. * Call a good friend or your boyfriend: talking or hearing other's voice may help. If it doesn't help or it gets more severe, then talk with an health care professional. Answered by Lakisha Klein 1 year ago.


Flu medicines during pregnancy..Doctors plz help..?
Scientific names of the medicines I usually take: Amoxicillin, Chlorpheniramine Maleate, Triprolidine Hydrochloride, Pseudoephedrine Hydrochloride... Asked by Jessika Lanquist 1 year ago.

When I was pregnant with my first baby, the doctor told me not to take any antibiotics in case of flu unless I pass the 3rd month..Now I'm pregnant with the second baby & another doctor told me it's ok to have antibiotics except some types that I've never used in my life..I'm worried because I've had antibiotic course during the early days of pregnancy before I could know that I'm already pregnant!! Every where I read, it's advised to avoid medicines during pregnancy, I need to know what medicines are safe from someone expert (doctor) plz.. Knowing that I have no allergies to any medicine & no health problems.. Answered by Tori Baragan 1 year ago.

It's fine. You've already taken them. You can't undo the "damage" you think has happened. You'll be fine. Your doctor wouldn't have advised you take it unless it was ok. I took medicine before I knew I was pregnant- I think everyone does. You can take Tylenol- no Advil. You can't have Pepto Bismol (I took before I knew I was pregnant and I'm fine), you can have Robitussin. Ask your doctor for a full print out sheet of things you can and cannot have. That's all I remember and all I've taken. Answered by Elodia Barbalich 1 year ago.

You should get a z pack (zithromicin) prescribed to you. I wouldn't take anything over the counter though. Especially with the big recall of cough medicines for children under 2. Answered by Joey Spidel 1 year ago.


Should I go to the Dr?
I meant I don't have a sore throat or diarrhea, just a fever and sinus congestion Asked by Mertie Bierle 1 year ago.

With the symptoms you have listed, it's the BODY ACHES that indicate it's the flu, which is completely irrelevant to how high or low your fever is. Your diarrhea might be gone, but the body ache is still there. The seasonal flu is all a part of the same "family name" called Orthomyxoviridae, with these family "members": Influenzavirus A, Influenzavirus B, Influenzavirus C, Thogotovirus, and Isavirus----each viral genome length varies from 12,000-15,000 nucleotides, each with their own unique genetic codes, making it impossible to nail them all in one vaccination shot. So you can get vaccinated for one type, but STILL get the flu from another type. Under this category, the difference is ----BODY ACHES ----LACK OF appetite That's how you can tell if you have a cold or a flu. Having a flu can also have ALL of the symptoms of a cold with the addition of muscle aches throughout the whole body. Fevers and sore throat are NOT the determinant symptom----regardless if it's 100 or 104 or 105, "low-grade" or "high-grade", as BOTH colds and flus can produce fevers, which the high body temperature is your body's natural defense mechanism signal to your immune system to kick in. The other type is the stomach flu virus, named Norovirus, is an RNA virus of the Caliciviridae Taxonomic Family that accounts for 90% of all stomach flu cases. With stomach flu, the SYMPTOMATIC DIFFERENCE is the vomiting, diarrhea, and/or even fever. It is possible to have vomiting and diarrhea WITHOUT any of the cold symptoms of sneezing, runny nose, sinus congestion, sinus infection, headache or body ache. It is also possible to have both the stomach flu combined with the cold or the seasonal flu. So far, the current global medical technology has not developed ANY drug that can kill ANY kind of virus----even the simplest-genetic-structured form of the common cold. That is because viruses are not technically "alive." They do have their own genetic codes, but they need "host cells" in our bodies as "copy machines" to replicate and reproduce for activation. Another reason is that, although there are antiviral drugs that can temporarily "disable" them by changing their "shapes" so they can't attach to our cells, viruses' structures are constantly changing as they develop their own immunity. Think of the viral-receptor shapes like the groove-marks on different keys and our cells like locks: we can change the locks so the keys' grooves no longer fit to attach, but the viral genetic codes can change the shape of the keys to fit and attach again. So "killing" them would just be impossible. Going to the doc wouldn't be of much help in speeding up the recovery process. We cannot prescribe you with antibiotics, because antibiotics are STRICTLY for bacteria, NOT viruses. Another reason is because there are only so many antibiotics out on the market. The more antibiotics patients take unnecessarily, the more easily bacteria can build up a resistance (they can change their DNA codes so that the antibiotic meds can no longer disable their walls and interior protein production, which are how antibiotics work to keep bacteria from replicating and multiplying). We don't write prescriptions for sinus or cold meds either, because it's cheaper to buy OTC Tylenol Cold or Flu to temporarily relieve the symptoms. Just look for these ingredients (per tablet) in any generic brands: ----Acetaminophen 325 mg (pain relief for the body aches as well as for fever control) ----Chlorpheniramine Maleate 2 mg (antihistamine for runny nose) ----Phenylephrine Hydrochloride (HCl) 5 mg (for sinus congestions, as former Pseudoephedrine, former main ingredient of Sudafed, got banned by the FDA). ----Dextromethorphan Polistirex Extended-Release Suspension (brand name Delsym, not yet available in generic form) for cough suppressant. It works better than the cough med contained in Tylenol Cold or Flu because 2 teaspoons last for 12 hours. But if you don't have much cold symtoms, just take generic Tylenol (Acetaminophen) for the body aches. What you need to do is to take or drink loads of Vitamin C (and I mean CHUG it like water, 5+ big glasses a day). That will cut your recovery time in half. Don't worry, you can never overdose on Vitamin C. For fighting the flu, in addition to Vitamin C, drink Gatorade instead of water, as the electrolytes help to replenish your body's energy, especially when you don't have much appetite for food. Use a hand sanitizer often, such as Germ-X or Purell. That way, you can protect yourself from getting any other strands of flu virus, as well as prevent from passing your flu to others. Best wishes to your health. Answered by Malia Piascik 1 year ago.

u dont have to have a sore throat for it to be the flu..not a whole lot a doc can do besides give u sinus meds..but always a good idea to go if u feel sick Answered by Alison Seiberlich 1 year ago.

I would go to the doctor, You can get anti biotics to ease the pain Ect Answered by Rosemarie Glowacky 1 year ago.


Where can i find a chemical structure of theraflu?
i am doing an assignment for biology, and need to find a chemical structure of theraflu. i looked on Google, and I can't find anything so plz help! thank you! Asked by Obdulia Covert 1 year ago.

The original version of TheraFlu contained Paracetamol Chlorpheniramine maleate, Dextromethorphan hydrobromide and Pseudoephedrine hydrochloride Type each structure into google images Answered by Rocio Pedretti 1 year ago.


What cough medicine is the best to use if i wanna get messed up?.... and how much would it cost?
yes i mean intoxicated i wanna get high off some cough medicine sooo whats the best kind? i heard some of them can make you trip is that true to cause i love that feeling Asked by Kathrin Hurrell 1 year ago.

You need to be careful when choosing a cough medicine to trip on. DO NOT pick one with the following ingredients: Acetaminophen, Aspirin, Chlorpheniramine Maleate, Guaifenesin, Pseudoephedrine (Hydrochloride), sorbital, all of which in high doses WILL threaten your life. The following products only contain DXM as active ingredient: # CVS Tussin Maximum Strength Cough Formula Active Ingredients: (per teaspoonful/5mL): * DXM HBr 15mg, * Alcohol 1.4% Robitussin Cough Long-Acting Liquid Active Ingredients (per tsp/5ml): * DXM HBr 15mg, Vicks Formula 44 Maximum Strength Cough Relief Active Ingredients (per tablespoon/15ml): * DXM HBr 30mg. Vicks Dayquil Cough Active Ingredients (per tablespoonful/15mL): * DXM HBr 15mg. Oral DXM Dosages Thresholdunknown Light100 - 200 mg Common200 - 400 mg Strong300 - 600 mg Heavy600 - 1500 mg Risk of Death2,500 - 20,000 mg 1 Duration : 4 - 8 hours Answered by Goldie Trosen 1 year ago.

Read this Praise be to Allaah. It is not permissible to mix medicines with alcohol, because alcohol must be thrown away. It was narrated that Abu Sa’eed al-Khudri said: We had some wine belonging to an orphan, and when al-Maa’idah was revealed (i.e., the prohibition of khamr or alcohol), I asked the Messenger of Allaah (peace and blessings of Allaah be upon him) about it and I said, “It belongs to the orphan.” He said: “Pour it away.” Narrated by al-Tirmidhi, 1263; classed as saheeh by al-Albaani in Saheeh al-Tirmidhi. Secondly: If the medicine is mixed with alcohol, and the percentage of alcohol is so great that this medicine is intoxicating, then it is khamr and it is haraam to take it. If the percentage of alcohol is very low and it does not intoxicate, then it is permissible to take it. It says in Fataawa al-Lajnah al-Daa’imah (22/110): It is not permissible to mix medicines with intoxicants, but if it is mixed with alcohol, if drinking a lot of it will cause intoxication, it is haraam to handle it and drink it, whether a small amount or a large amount. If drinking a lot of it will not cause intoxication, then it is permissible to handle it and drink it. End quote. Shaykh Ibn ‘Uthaymeen said: With regard to some medicines that contain alcohol, if the effect of the alcohol in the medicine can be seen in the form of intoxication, then it is haraam, but if no effect is seen, and the alcohol is only added to it as a preservative, then there is nothing wrong with it, because the alcoholic content does not have any effect. End quote. Liqaa’aat il-Baab il-Maftoohah, 3/231 I hoped this help my dear Answered by Crystal Jemmett 1 year ago.

By "messed up" do you mean intoxicated? If so, I presume you would already know how to find what has the highest alcohol content. If you mean something else, please explain! Answered by Kathe Harvard 1 year ago.

thats not cool Answered by Dominique Zoeller 1 year ago.


How can I order an otc medication I purchased in Spain for delivery to my home in California?
When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but... Asked by Shawnee Croman 1 year ago.

When visiting Spain this year, I and my fiance' caught colds and found a great otc powder added to water that relieved all symptoms quickly. It was called Viralkey Polvo. A prior responder told me to look in local pharmacies for Chlorophen or Smart Sense Sinus which he said had the same ingredients but I've been to six chain and even my HMO pharmacies and get blank stares. I need help locating the local equivalent or assistance in how to obtain from Spain. Answered by Marty Cherebin 1 year ago.

Smart sense sinus is sold at K-mart. The same combination of ingredients is also found in Alka-Seltzer Plus Cold, Allergy Relief Multi-Symptom, Comtrex Severe Cold & Sinus, Contac Cold+Flu Maximum Strength, Dristan Cold Multi Symptom Formula, Robitussin Nighttime Nasal Relief, Sinus Congestion & Pain Nighttime, Tylenol Allergy Multi-Symptom, Tylenol Children's Plus Cold, Tylenol Sinus Congestion Nighttime, Gendecon, Protid, Dryphen, Comtrex Severe Cold & Sinus, Comtrex Flu Therapy, Sinus Congestion & Pain Nighttime, Tylenol Sinus Congestion and Pain Cool Burst Day Night, Norel AD, and Relief-PE. Answered by Lala Pilar 1 year ago.

Well, I know of a couple of things. If you have fluid in your ears causing trouble, putting a little hydrogen peroxide in your ears (alternate ears depending on which side you're lying) and let it work for about 30 minutes, that should help - and it may help deal with infection. If you have too much wax build-up, putting garlic willow oil (health food store) or some warm olive oil with fresh garlic juice in each ear for a day or two and then using ear candles (health food store) should help. If you don't use the oil a few days to soften the wax, you won't get as much out. Be sure to follow up with more oil after, otherwise your body will overproduce wax to deal with the dryness. Answered by Edra Highshaw 1 year ago.


I get anxiety ! HELP?
Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Asked by Judy Kolkemeyer 1 year ago.

Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Answered by Jack Uccello 1 year ago.

I don't want to scare you even more, but using cold medicine recreationally may be extremely dangerous. I don't advise drug abuse at all, but if you do decide to do it (well.. it is your life after all), then always do extensive research about the substance and its dangers. Did you make sure what other active ingredients the medicine contains besides dextromethorphan? Such as acetaminophen, guaifenesin, pseudoephedrine hydrochloride, chlorpheniramine maleate. Overdosing from them can cause anxiety or even more serious health complications (including organ and brain damage). If your anxiety is severe or you also have other symptoms, then you should get yourself checked by a doctor (and tell him what you consumed). If you feel like having a panic attack, try following things: * Sit down and breathe into a paper bag to slow down your breathing. * Go outside to relax in the open. * If you like showers, try having one. * Breathing meditation (search internet for tips). * Listen soothing, slow and relaxing music. * Call a good friend or your boyfriend: talking or hearing other's voice may help. If it doesn't help or it gets more severe, then talk with an health care professional. Answered by Olive Farrow 1 year ago.


Flu medicines during pregnancy..Doctors plz help..?
Scientific names of the medicines I usually take: Amoxicillin, Chlorpheniramine Maleate, Triprolidine Hydrochloride, Pseudoephedrine Hydrochloride... Asked by Hee Chapman 1 year ago.

When I was pregnant with my first baby, the doctor told me not to take any antibiotics in case of flu unless I pass the 3rd month..Now I'm pregnant with the second baby & another doctor told me it's ok to have antibiotics except some types that I've never used in my life..I'm worried because I've had antibiotic course during the early days of pregnancy before I could know that I'm already pregnant!! Every where I read, it's advised to avoid medicines during pregnancy, I need to know what medicines are safe from someone expert (doctor) plz.. Knowing that I have no allergies to any medicine & no health problems.. Answered by Conrad Pokoj 1 year ago.

It's fine. You've already taken them. You can't undo the "damage" you think has happened. You'll be fine. Your doctor wouldn't have advised you take it unless it was ok. I took medicine before I knew I was pregnant- I think everyone does. You can take Tylenol- no Advil. You can't have Pepto Bismol (I took before I knew I was pregnant and I'm fine), you can have Robitussin. Ask your doctor for a full print out sheet of things you can and cannot have. That's all I remember and all I've taken. Answered by Brigida Gstohl 1 year ago.

You should get a z pack (zithromicin) prescribed to you. I wouldn't take anything over the counter though. Especially with the big recall of cough medicines for children under 2. Answered by Kory Tayor 1 year ago.


Should I go to the Dr?
I meant I don't have a sore throat or diarrhea, just a fever and sinus congestion Asked by Cherlyn Monge 1 year ago.

With the symptoms you have listed, it's the BODY ACHES that indicate it's the flu, which is completely irrelevant to how high or low your fever is. Your diarrhea might be gone, but the body ache is still there. The seasonal flu is all a part of the same "family name" called Orthomyxoviridae, with these family "members": Influenzavirus A, Influenzavirus B, Influenzavirus C, Thogotovirus, and Isavirus----each viral genome length varies from 12,000-15,000 nucleotides, each with their own unique genetic codes, making it impossible to nail them all in one vaccination shot. So you can get vaccinated for one type, but STILL get the flu from another type. Under this category, the difference is ----BODY ACHES ----LACK OF appetite That's how you can tell if you have a cold or a flu. Having a flu can also have ALL of the symptoms of a cold with the addition of muscle aches throughout the whole body. Fevers and sore throat are NOT the determinant symptom----regardless if it's 100 or 104 or 105, "low-grade" or "high-grade", as BOTH colds and flus can produce fevers, which the high body temperature is your body's natural defense mechanism signal to your immune system to kick in. The other type is the stomach flu virus, named Norovirus, is an RNA virus of the Caliciviridae Taxonomic Family that accounts for 90% of all stomach flu cases. With stomach flu, the SYMPTOMATIC DIFFERENCE is the vomiting, diarrhea, and/or even fever. It is possible to have vomiting and diarrhea WITHOUT any of the cold symptoms of sneezing, runny nose, sinus congestion, sinus infection, headache or body ache. It is also possible to have both the stomach flu combined with the cold or the seasonal flu. So far, the current global medical technology has not developed ANY drug that can kill ANY kind of virus----even the simplest-genetic-structured form of the common cold. That is because viruses are not technically "alive." They do have their own genetic codes, but they need "host cells" in our bodies as "copy machines" to replicate and reproduce for activation. Another reason is that, although there are antiviral drugs that can temporarily "disable" them by changing their "shapes" so they can't attach to our cells, viruses' structures are constantly changing as they develop their own immunity. Think of the viral-receptor shapes like the groove-marks on different keys and our cells like locks: we can change the locks so the keys' grooves no longer fit to attach, but the viral genetic codes can change the shape of the keys to fit and attach again. So "killing" them would just be impossible. Going to the doc wouldn't be of much help in speeding up the recovery process. We cannot prescribe you with antibiotics, because antibiotics are STRICTLY for bacteria, NOT viruses. Another reason is because there are only so many antibiotics out on the market. The more antibiotics patients take unnecessarily, the more easily bacteria can build up a resistance (they can change their DNA codes so that the antibiotic meds can no longer disable their walls and interior protein production, which are how antibiotics work to keep bacteria from replicating and multiplying). We don't write prescriptions for sinus or cold meds either, because it's cheaper to buy OTC Tylenol Cold or Flu to temporarily relieve the symptoms. Just look for these ingredients (per tablet) in any generic brands: ----Acetaminophen 325 mg (pain relief for the body aches as well as for fever control) ----Chlorpheniramine Maleate 2 mg (antihistamine for runny nose) ----Phenylephrine Hydrochloride (HCl) 5 mg (for sinus congestions, as former Pseudoephedrine, former main ingredient of Sudafed, got banned by the FDA). ----Dextromethorphan Polistirex Extended-Release Suspension (brand name Delsym, not yet available in generic form) for cough suppressant. It works better than the cough med contained in Tylenol Cold or Flu because 2 teaspoons last for 12 hours. But if you don't have much cold symtoms, just take generic Tylenol (Acetaminophen) for the body aches. What you need to do is to take or drink loads of Vitamin C (and I mean CHUG it like water, 5+ big glasses a day). That will cut your recovery time in half. Don't worry, you can never overdose on Vitamin C. For fighting the flu, in addition to Vitamin C, drink Gatorade instead of water, as the electrolytes help to replenish your body's energy, especially when you don't have much appetite for food. Use a hand sanitizer often, such as Germ-X or Purell. That way, you can protect yourself from getting any other strands of flu virus, as well as prevent from passing your flu to others. Best wishes to your health. Answered by Oscar Aderhold 1 year ago.

u dont have to have a sore throat for it to be the flu..not a whole lot a doc can do besides give u sinus meds..but always a good idea to go if u feel sick Answered by Rhonda Hourigan 1 year ago.

I would go to the doctor, You can get anti biotics to ease the pain Ect Answered by Aleida Cassity 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved